# SDR CALA2021082001390

- Difficulty date: August 20, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 60,326 hours, 26,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frm 66
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A3NB-53-3-6185 MAIN CABIN FLOOR SUPPORT Y765 HAS CORROSION AT FR 66.(DOT 38-39)() AFTER CHECKING THE DAMAGE IS OUT OF LIMITS CORROSION IN HARD POI NT EXCLUDED AREA IAW SRM 53-00-14-283-002 FIG 00, REMOVED DAMAGE AREA IAW SRM 51-42-11. INSTALLED NEW FLOOR SUPPORT P/N: D534720 900200 B/N 0003770236 IAW SRM 51-42-11.
